Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 8, 2014, 9:40 PM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 9:40 PM CDT (02:40 UTC)
- Expired
- Jul 9, 2014, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 149 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
584
WGUS54 KOHX 090240
FFWOHX
TNC099-181-090530-
/O.NEW.KOHX.FF.W.0015.140709T0240Z-140709T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
940 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITIES OF WESTPOINT...ST. JOSEPH...
WAYNE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITIES OF WAYNESBORO...COLLINWOOD...
* UNTIL 1230 AM CDT
* AT 936 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING CONTINUING ACROSS WAYNE AND WESTERN LAWRENCE COUNTIES.
SEVERAL ROADWAYS WERE FLOODED OR WASHED OUT WITH HOMES THREATENED BY
FLOOD WATERS. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE
HEAVIEST THUNDERSTORMS HAVE NOW MOVED OUT OF THE AREA...BUT MORE
SHOWERS AND STORMS ARE DEVELOPING WHICH COULD BRING AN ADDITIONAL
ONE HALF TO 1 INCH OF RAIN TO WAYNE AND LAWRENCE COUNTIES THROUGH
THE REST OF THE EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3500 8798 3529 8798 3530 8802 3539 8802
3539 8798 3541 8797 3543 8801 3546 8798
3547 8784 3549 8773 3547 8765 3544 8764
3540 8757 3540 8752 3542 8748 3542 8745
3500 8736
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:00 PM CDT, 40 minutes earlier.
Area forecast discussion, Jul 8, 9:00 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 900 PM CDT TUE JUL 8 2014 .DISCUSSION... MODELS IN AGREEMENT WITH DEEP MOISTURE REMAINING ACROSS SOUTHERN MIDDLE TN THROUGH THE NIGHT. WILL AMP UP THE QPF TOTALS ACROSS THE SOUTH AND ALSO INCLUDE SOME HEAVY RAINFALL WORDING AS ISOLATED AREAS OF FLOODING WILL BE POSSIBLE. OTHER THAN THE FAR SOUTHWEST CORNER OF THE MID STATE...WHERE FLOOD WARNINGS ARE CURRENTLY POSTED...EXPECTED AREAL COVERAGE OF BOTH MODEL QPF AND HPC QPF SHOULD REMAIN FFG LEVELS. THEREFORE NO FLOOD WATCH LOOKS TO BE NEEDED AT THIS TIME. MEANWHILE...NORTH OF THE MID STATE...WE STILL SEE A LINE OF CONVECTION SAGGING SOUTHWARD THOUGH NRN KY. HRRR NOT OVERLY AGGRESSIVE WITH STRENGTHENING THIS LINE BUT A SLIGHT RISK OF SEVERE DOES CONTINUE THROUGH 12Z AREA WIDE. A CLOSER LOOK AT THE MODEL PROGS IN THE UPPER AND LOWER LEVELS REVEALS VERY WEAK UPPER DIVERGENCE WHICH...IF STRONGER...WOULD HELP WITH THE STRENGTHENING OF THE CONVECTION TO OUR NORTH. WE DO PICK UP SOME LOWER LEVEL OMEGA ENHANCEMENT AT THE 850 MB LEVEL AT 06Z AND THROUGH TO 12Z AS WELL. SO...IT LOOKS AS THOUGH THE CONVECTION IN KY WILL HOLD TOGETHER AND MOST LIKELY REACH MIDDLE TN...BUT INTENSIFICATION OF THE ACTIVITY IS LOOKING LESS LIKELY. THE PROBLEM WE ARE FACING WITH GETTING A STRONGER ROUND OF CONVECTION FOR OUR AREA APPEARS TO BE THE ABSENCE OF A STRONGER MID LEVEL JET WHICH IS MORE PRONOUNCED TO OUR NORTH. A LOT OF THE STORMS ARE MORE STRAIGHT UP AND DOWN IN NATURE AND THE 850 MB FLOW IS RATHER WEAK. WITH THE CAPES DROPPING AT THIS POINT AND DEWPOINT ADVECTION REMAINING NEUTRAL...SEVERE WEATHER ACROSS NORTHERN AREAS MAY BE TOUGHER TO REACH THROUGH THE REMAINDER OF THE NIGHT. HRRR CONCURS AS WELL AND THOUGH THE STRONGEST CELLS WILL CONTINUE TO MOVE ACROSS OUR SOUTHERN COUNTIES THROUGH TONIGHT...MUCH OF THAT AREA IS NOW WORKED OVER AND THE NOCTURNAL INFLUENCE WILL CONTINUE. AT ANY RATE...WILL LET THE SVR TIMING GRAPHIC CONTINUE...BUT I AM EXPECTING THAT WE WILL PULL THAT SOON. FOR THE UPDATE...WILL INCREASE POPS AND QPF VALUES SOUTH AN INCLUDE A MENTION OF HEAVY RAINFALL SOUTH. ACROSS THE NORTH...WILL KEEP POPS IN THE LIKELY CATEGORY. I STILL FEEL WE WILL SEE SOME ADDITIONAL DEVELOPMENT AS THE LINE TO OUR NORTH MOVES OUR WAY. UPDATE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 711 PM CDT TUE JUL 8 2014/ DISCUSSION... WILL ISSUE UPDATE TO REMOVE THE LATE AFTERNOON WORDING. ALSO...STILL CONTINUING TO SEE THE SOUTHWARD ADVANCEMENT OF A LINE OF DEVELOPING CONVECTION ALONG THE OH RIVER. ADDITIONAL DEVELOPMENT IS NOTED OVER WESTERN TN AND THIS MAY TRY TO DEVELOP NORTHWARD WITH TIME. UPDATES TO GRIDS WILL INCLUDE LOWERING POPS ACROSS THE NORTH BUT ONLY PRIOR TO 04Z. REMAINDER OF FCST LOOKS TO BE IN GOOD SHAPE FOR NOW. PREV DISCUSSION... /ISSUED 651 PM CDT TUE JUL 8 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. WITH UNCERTAINTIES THRU AT LEAST 09/18Z CONCERNING INTERACTIONS OF LOCAL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS PER SFC FRONT APPROACHING ALONG WITH DEEPENING OF UPPER LEVEL TROUGHING DYNAMICS SUPPORTING EMBEDDED SHORTWAVES IN FLOW ALOFT ACROSS THE MID STATE...ESPECIALLY FOR BNA/CSV... SEVERAL AMENDMENTS POSSIBLE. WILL GO WITH VFR CONDITIONS FOR BREVITY IN TAF FORECASTS...BUT WOULD NOT BE SURPRISED FOR TAFT SITES TO EXPERIENCE BRIEF MVFR/IFR CONDITIONS. BEST INSTABILITY AXIS GENERALLY REMAINS S OF BNA/CSV...BUT SHORT RANGE MODELS SHOWING AN INCREASE IN AREAL COVERAGE NWD FROM 09/04Z-09/09Z...BUT NOT CONFIDENT ENOUGH TO MENTION CAT SHWRS/TSTMS CKV...WILL MENTION VCTS ONLY. FRONT WILL MOVE THRU MID STATE BEFORE STALLING BY 09/18Z AND THEN PUSH BACK SLIGHTLY N AS A STATIONARY FRONT THRU 09/24Z... RESULTING IN AT LEAST VCTS AT TAF SITES THRU 09/24Z. PREV DISCUSSION.../ISSUED 548 PM CDT TUE JUL 8 2014/ MESOSCALE UPDATE... LAPS DATA SHOWING THE GREATEST INSTABILITY AT THIS TIME STRETCHES FROM SOUTHWESTERN TN EASTWARD TOWARD THE CENTRAL PLATEAU. CONVECTION IS FIRING ALONG THIS INSTABILITY AXIS. MIDDLE TN RESIDES ON THE SOUTHERN EDGE OF A RATHER BROAD UPPER TROUGH AND THUS...STEERING FLOW IS RATHER SLOW AND WE ARE SEEING THAT WITH THESE SLOW MOVING STORMS. SO...IN ADDITION TO THE STRONG THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND EVENING...HEAVY RAINFALL AND THE POTENTIAL FOR SOME MINOR FLOODING CANNOT BE RULED OUT. NOW THE CURRENT POSITIONING OF THE FRONTAL BOUNDARY IS NORTH OF TN AND IS LOCATED NEARLY PARALLEL TO THE OHIO RIVER. WE ARE SEEING THE BEGINNINGS OF CONVECTIVE DEVELOPMENT ACROSS SOUTHERN IL. THIS IS THE ACTIVITY THAT WE WILL NEED TO WATCH FOR POTENTIAL STRENGTHENING AND THE POSSIBILITY FOR SEVERE WEATHER LATER TONIGHT. DEWPOINTS ARE VERY HIGH...MID/UPPER 70S ACROSS NRN MS RIGHT NOW. SOME OF THESE HIGHER DEWPOINTS MAY ADVECT OUR WAY LATER THIS EVENING. THIS MAY HELP TO REVAMP THE CAPES WHICH ARE TENDING TO DECREASE AS PER THE USUAL DIURNAL INFLUENCES. SO FOR NOW...STRONG STORMS ACROSS THE SOUTH...THEN WE'LL NEED TO WATCH FOR POTENTIAL SEVERE WEATHER COMING SOUTHWARD LATER TONIGHT. PREV DISCUSSION.../ISSUED 156 PM CDT TUE JUL 8 2014/ DISCUSSION... STEPPED OUTSIDE AND NOTICED WE STILL HAVE QUITE A BIT OF ALTOCUMULUS OVERHEAD INDICATIVE OF WARM ADVECTION AT THAT LEVEL. TEMPS ARE WARMING AT 700 MBARS WITH +8 CELSIUS ALONG THE PLATEAU TO A +10 CELSIUS ALONG THE MISSISSIPPI RIVER AND EVEN WARMER 700 TEMPS BACK IN OKLAHOMA THAT ARE GETTING ADVECTED EASTWARD TOWARD ARKANSAS...BUT STILL NOT ENOUGH TO CAP US OFF. SURFACE FRONT DRAPED DOWN THROUGH FAR SOUTHERN ILLINOIS THEN DOWN ACROSS SOUTHERN MISSOURI THEN INTO OKLAHOMA. FRONT IS SLOWING ON SOUTH END WITH 35 KNOT WESTERLY LOW LEVEL JET BOOTHEEL INTO WEST TENNESSEE. STILL A LOT OF CONVECTIVE INHIBITION TO OVERCOME AND IT'S GOING TO TAKE A WHILE. STILL BEST SURFACE BASED LI'S IN EASTERN ARKANSAS INTO WESTERN TENNESSEE ALONG WITH 2 INCH PRECIPITABLE WATER THAT IS BEING TRANSPORTED IN THIS DIRECTION. ALL IN ALL THINK IT WILL BE LATE AFTERNOON BEFORE WE SEE DEVELOPMENT AHEAD OF FRONT AND IT MAY BE EVEN AFTER 23Z THIS EVENING. BEST AREA FOR DEVELOPMENT WOULD BE BOOTHEEL AND ALONG KENTUCKY/TENNESSEE BORDER. AM BEGINNING TO SEE SOME NEWLY DEVELOPED SHOWERS AND ISOLATED THUNDERSTORMS ALONG ALABAMA BORDER WORKING EASTWARD. THIS IN AN AREA OF HIGH SURFACE BASED CAPES AND LI'S DOWN AROUND -6. STRONG STORMS WITH GUSTY WINDS ARE POSSIBLE TONIGHT IN MIDDLE TENNESSEE WITH LOCALLY HEAVY RAINFALL. SURFACE FRONT WILL BISECT MID STATE ON WEDNESDAY WITH HIGHER POPS GENERALLY SOUTH OF INTERSTATE 40. COULD STILL SEE SOME STRONG STORMS SOUTHERN AREAS WEDNESDAY MORNING. WINDS ON WEDNESDAY WILL TURN TO THE NORTHWEST DURING THE DAY AS FRONT SINKS SOUTH OF MID STATE BY WEDNESDAY EVENING. I KEPT A SMALL POP IN FOR SOUTHERN MIDDLE TENNESSEE AND PLATEAU FOR WEDNESDAY EVENING WITH FRONT NEARBY. UPPER TROUGH DOMINATES INTO FRIDAY BUT UPPER RIDGE BUILDS IN AS WE GO THROUGH THE WEEKEND WITH UPPER TROUGH DIGGING DOWN EATING INTO UPPER RIDGE FIRST OF NEXT WEEK. THEREFORE I KEPT THURSDAY AND FRIDAY DRY THEN INTRODUCED A SMALL POP FOR SATURDAY AND SUNDAY AND INCREASED POPS MONDAY AND TUESDAY AS NORTHWEST FLOW DOMINATES EARLY IN THE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jul 8, 5:06 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 506 PM CDT TUE JUL 8 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MIDDLE TENNESSEE. THE TIMING OF THE SEVERE THUNDERSTORM POTENTIAL WILL BE FROM 9 PM UNTIL MIDNIGHT ACROSS THE NORTHWESTERN HALF OF THE MID STATE...AND MIDNIGHT UNTIL 3 AM FOR THE SOUTHEASTERN HALF. SOME SCATTERED STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE PRIOR TO THAT TIME ACROSS SOUTHERN MIDDLE TN AS WELL. DAMAGING WIND GUSTS...HAIL...AND HEAVY RAINFALL...WHICH WILL CREATE A LOCALIZED FLASH FLOOD THREAT...ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY FOR AREAS SOUTH OF INTERSTATE 40...BUT ESPECIALLY FOR THOSE CLOSER TO THE ALABAMA STATE LINE. STRONG WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THIS EVENING...AND POSSIBLY AGAIN ON WEDNESDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 21
In the hours before
Local storm report, Jul 8, 8:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
838 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 NW LORETTO 35.11N 87.46W
07/08/2014 LAWRENCE TN BROADCAST MEDIA
WLX RADIO REPORTS TREE LIMBS DOWN ON BUSBY ROAD BETWEEN
LORETTO AND WESTPOINT
&&
EVENT NUMBER OHX1400458
SHAMBURGERLocal storm report, Jul 8, 8:39 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD COLLINWOOD 35.18N 87.74W
07/08/2014 WAYNE TN BROADCAST MEDIA
REPORT OF FLOODING ON RAILROAD BED ROAD AT NATCHEZ
TRACE IN COLLINWOOD
&&
EVENT NUMBER OHX1400459
11Local storm report, Jul 8, 8:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
840 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/08/2014 COFFEE TN TRAINED SPOTTER
2 TREES DOWN IN MANCHESTER NEAR THE INTERSECTION OF
SPRING STREET AND HWY 41
0615 PM HAIL 1 E EAGLEVILLE 35.74N 86.64W
07/08/2014 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED JUST EAST OF
EAGLEVILLE
0715 PM FLASH FLOOD WAYNESBORO 35.32N 87.76W
07/08/2014 WAYNE TN EMERGENCY MNGR
WATER COVERING WOODTOWN ST AND PORTIONS OF HWY 99 IN
WAYNESBORO. MINOR ROAD FLOODING NEAR MINK BRANCH CREEK
AS WELL.
0810 PM TSTM WND DMG 2 NW LORETTO 35.11N 87.46W
07/08/2014 LAWRENCE TN BROADCAST MEDIA
WLX RADIO REPORTS TREE LIMBS DOWN ON BUSBY ROAD BETWEEN
LORETTO AND WESTPOINT
0825 PM FLASH FLOOD COLLINWOOD 35.18N 87.74W
07/08/2014 WAYNE TN BROADCAST MEDIA
REPORT OF FLOODING ON RAILROAD BED ROAD AT NATCHEZ
TRACE IN COLLINWOOD
&&
EVENT NUMBER OHX1400455 OHX1400456 OHX1400457 OHX1400458 OHX1400459
31Special weather statement, Jul 8, 8:58 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
858 PM CDT TUE JUL 8 2014
TNZ057-090230-
HICKMAN-
858 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN COUNTY...
AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHWEST OF CENTERVILLE...MOVING EAST
AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PINEWOOD...NUNNELLY...
CENTERVILLE...LYLES...BON AQUA AND PRIMM SPRINGS.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3593 8764 3595 8760 3595 8756 3598 8753
3599 8748 3596 8727 3597 8726 3596 8720
3579 8722 3579 8767 3592 8768
SHAMBURGERLocal storm report, Jul 8, 9:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 3 ESE COLLINWOOD 35.16N 87.70W
07/08/2014 WAYNE TN EMERGENCY MNGR
WATER APPROACHING A HOUSE ON THOMPSON HOLLOW
ROAD...WITH 6 TO 8 INCHES OF WATER OVER THE ROADWAY.
&&
EVENT NUMBER OHX1400460
11Local storm report, Jul 8, 9:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
909 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/08/2014 COFFEE TN TRAINED SPOTTER
2 TREES DOWN IN MANCHESTER NEAR THE INTERSECTION OF
SPRING STREET AND HWY 41
0615 PM HAIL 1 E EAGLEVILLE 35.74N 86.64W
07/08/2014 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED JUST EAST OF
EAGLEVILLE
0715 PM FLASH FLOOD WAYNESBORO 35.32N 87.76W
07/08/2014 WAYNE TN EMERGENCY MNGR
WATER COVERING WOODTOWN ST AND PORTIONS OF HWY 99 IN
WAYNESBORO. MINOR ROAD FLOODING NEAR MINK BRANCH CREEK
AS WELL.
0810 PM TSTM WND DMG 2 NW LORETTO 35.11N 87.46W
07/08/2014 LAWRENCE TN BROADCAST MEDIA
WLX RADIO REPORTS TREE LIMBS DOWN ON BUSBY ROAD BETWEEN
LORETTO AND WESTPOINT
0825 PM FLASH FLOOD COLLINWOOD 35.18N 87.74W
07/08/2014 WAYNE TN BROADCAST MEDIA
REPORT OF FLOODING ON RAILROAD BED ROAD AT NATCHEZ
TRACE IN COLLINWOOD
0900 PM FLASH FLOOD 3 ESE COLLINWOOD 35.16N 87.70W
07/08/2014 WAYNE TN EMERGENCY MNGR
WATER APPROACHING A HOUSE ON THOMPSON HOLLOW
ROAD...WITH 6 TO 8 INCHES OF WATER OVER THE ROADWAY.
&&
EVENT NUMBER OHX1400455 OHX1400456 OHX1400457 OHX1400458 OHX1400459
OHX1400460
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:01 PM CDT | Special Weather Statement | OHX | Jackson, Putnam | 29 min |
| Jul 8, 7:24 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 36 min |
| Jul 8, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 66 min |
| Jul 8, 8:58 PM CDT | Special Weather Statement | OHX | Hickman | 32 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.